# SDR AWXA200601685

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,560 hours, 34,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND 2.5 INCH FUSELAGE SKIN CRACK AT LT WING TO BODY AREA 18 INCHES AFT AND 18 INCHES BELOW EMERGENCY EXIT LT, BS 747, S20L.  REPAIRED FUSELAGE SKIN CRACK AT LT WING TO BODY AREA 18 INCHES AFT AND 18 INCHES BELOW EMERGENCY EXIT LT, BS 747, S20L IAW B737-300 SRM 53-00-01-2R FIGURE 201.
